# SDR DL76L071301

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 53,498 hours, 8,040 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 2992
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O, WX RADAR FROZE HARDOVER RT SIDE DISPLAYING A PENCIL BEAM.  WX RADAR WILL NOT PAINT AND DISPLAY LOCKS UP.  WX XCVER FAILED BITE.  REMOVED/REPLACED WX RADAR XCVER.  REMOVED/REPLACED WX RADAR ANTENNA.  BITE CHECK PER FIM 34-43-00 CHKS OK.  OK FOR SERVICE.
